Document Type

Article

Publication Date

1988

Publication Title

Mathematical and Computer Modelling

Volume

10

Issue

4

Pages

307--313

Publisher Name

Pergamon Press

Publisher Location

Great Britain

Identifier

http://dx.doi.org/10.1016/0895-7177(88)90008-8

Comments

Author Posting © Elsevier, 1988. This article is posted here by permission of the Elsevier for personal use, not for redistribution. The article was published in Mathematic and Computer Modelling, Vol. 10, Iss. 4, 1988 http://dx.doi.org/10.1016/0895-7177(88)90008-8

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.